# SDR QXEA200701730

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,618 hours, 16,567 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Housing
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - APU FLOW CONTROL SOV HOUSING IS CHAFING AGAINST TOP OF FRAME AT STATION 920.916 ON VERTICAL WEB AT 11:00 POSITION ON FORWARD SIDE.  REPAIRED IAW SRM 51-14-00, RD8/4-55-358.
